Jump to content
CrazyBoards.org

Sign in to follow this  
straightjacket

I'm having mixed mood episodes, thinking about going back on Depakote?

Recommended Posts

My moods are changing from happy/giddy to feeling really angry and irritable then feeling content and I've been daydreaming about ending it. I'm going from being horrible to my support workers then feeling they are perfect. I am writing abusive and angry emails to my supported living manager and social services then feeling like I shouldn't of done that and feeling guilty then happy. It's weird.

 

I'm getting my prescription for Depakote tomorrow. I'm still written up for it but haven't been collecting it from the pharmacy. Last time I took it was 18 months ago, can't remember it doing much at the time but I'm going to take it again mainly because I don't like feeling depressed. Things have happened, two of my best friends are ill and we've had a new person move into my supported living house.

 

Do you have any advice on Depakote? Do you think I should request a blood test to test my liver enzymes and once thats comes back start taking it or should I start straight aways tomorrow? Last time last year I had high liver enzymes but I stopped drinking alcohol on 31st of December 2016 so I hope they've come down a bit. What do you think?

Share this post


Link to post
Share on other sites

i'm already on Invega depot. I'm unsure if it was working or not. I was drinking heavily at the time. They put me on it for mixed affective state (I have SZA) It must of worked because I got discharged from and stopped taking it and thing were okay.

Share this post


Link to post
Share on other sites

I'm going to move this to the anti-convulsants board because I think it will get more responses there.

Share this post


Link to post
Share on other sites

Have you seen your pdoc since you started feeling unstable? If not, maybe you should wait before you go back on the Depakote, s/he may want to try something different. 

Share this post


Link to post
Share on other sites

I'm with @phidippus, after my experience with lithium and Depakote, I can definitely say that Depakote doesn't have the antidepressive effects that lithium does, unless of course we're talking about mixed states which happen to me frequently were my agitated intrusive thoughts actually cause the anxiety and depression that I feel.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Sign in to follow this  

×
×
  • Create New...